# SDR RAIA990125

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 862
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 30350261
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4724 - FAT - WING AND TAIL DE-ICE INOPERATIVE.  MAINTENANCE REPLACED LEFT EJECTOR FLOW CONTROL VALVE.  (M)
